# SDR IXKA960035

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352PA
- Make and model: Boeing 727225
- Aircraft serial: 20616
- System (JASC): 3350 · Emergency Lighting
- Part: Lense
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED COVER LENS IN TRACK FOR PATH LIGHTING NOT SECURED.  SECURED RED COVER LENS IN TRACK, OPS CHECK LIGHTS OK.  (M)
